# SDR 96ZZZX5985

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192R
- Make and model: Amd FALCOND
- Aircraft serial: 192
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 2410AM
- Condition: Failed
- Location: Dc Power Box
- Component: Ece
- Stage of operation: DE
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WENT INTO LOAD SHED.  REPLACED 14P RELAY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE (MEM).
